# SDR 2003UALA00872

- Difficulty date: November 18, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 44,997 hours, 13,278 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 952
- Condition: Broken
- Location: Air Distribution
- Part time: 45,000 hours, 13,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR IN FORWARD CABIN AND FLIGHT DECK. THE EQUIPMENT COOLING FAN HAD A WORN SHAFT AND EXHIBITED SHAFT END PLAY, ALLOWING THE BLADES TO CONTACT THE HOUSING. THIS WAS THE ORIGINAL FAN INSTALLED. FAN REPLACED
